# SDR CALA2000272

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,938 hours, 34,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY THRESHOLD PLATE SUPPORT HAS CORROSION FROM STA 160-180 LBL-24L, 2"X24".  REMOVED AND REPLACED THRESHOLD PLATE SUPPORT IAW SRM 51-10-03
